# SDR AALA202105179030

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 25,617 hours, 10,571 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Condition: Smoke
- Location: Air Traffic
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL340, EXPERIENCED SMOKE IN COCKPIT FROM "FL' BUTTON ON TRANSPONDER AND FOUND "ELECTRICAL PANEL LIGHTS" CIRCUIT BREAKER POPPED; FLIGHT DIVERTED TO ORD AND LANDED WITHOUT FURTHER INCIDENT. REPLACED AIR TRAFFIC CONTROL CONTROL PANEL IAW AMM 34-53-03, OPS CHECK GOOD.
